A note on positive maps and classification of states

Gen Kimura, Andrzej Kossakowski

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

The relation between positive maps on M n and subsets of self-adjoint elements from Mn ⊗ Mn is investigated. It has been shown that there exists the isomorphism between the set of all positive normalized maps on M n and the subset of separable states on M n ⊗ M n.

Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalOpen Systems and Information Dynamics
Volume12
Issue number1
DOIs
Publication statusPublished - 2005 Mar 1

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Mathematical Physics

Fingerprint Dive into the research topics of 'A note on positive maps and classification of states'. Together they form a unique fingerprint.

  • Cite this